Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing polynomial univariate representations of zero-dimensional ideals by Gr\"obner basis.
Author(s) Xiaodong Ma, Yao Sun, Dongming Wang
TypeArticle in Journal
AbstractRational Univariate Representation (RUR) of zero-dimensional ideals is used to describe the zeros of zero-dimensional ideals and RUR has been studied extensively. In 1999, Roullier proposed an efficient algorithm to compute RUR of zero-dimensional ideals. In this paper, we will present a new algorithm to compute Polynomial Univariate Representation (PUR) of zero-dimensional ideals. The new algorithm is based on some interesting properties of Gröbner basis. The new algorithm also provides a method for testing separating elements.
KeywordsRUR, PUR, zero-dimensional ideals, Gröbner basis
ISSN1674-7283; 1869-1862/e
URL http://link.springer.com/article/10.1007%2Fs11425-012-4404-0
LanguageEnglish
JournalSci. China, Math.
Volume55
Number6
Pages1293--1302
PublisherSpringer, Berlin/Heidelberg; Science in China Press, Beijing
Year2012
Edition0
Translation No
Refereed No
Webmaster